# SDR IXXA06SMN151S

- Difficulty date: May 19, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 78,898 hours, 31,422 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Zone 600
- Part time: 78,898 hours, 31,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING INBOARD AILERON LEADING EDGE SKIN DENTED, AND CRACKED AT STATION XA 475.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-8-1 FIG 1.  REMOVED DAMAGED SKIN IAW DC-8 SRM 57-1-0 PAGE 1, DC-8 SRM 51-1-21.  FABRICATED NEW SKIN IAW DC-8 SRM 57-8-1 FIG 1 ITEM E.  CLEANED, TREATED AND PRIMED AREA AND NEW SKIN IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW SKIN IAW DC-8 SRM 51.1.21.  PERFORMED BALANCE IAW DC-8 SRM 51-4-1 PAGES 1, 2.  FOUND WITHIN TOLERANCE MOMENT 3334.99 IN. LBS.
